# SDR C2XA00IA229

- Difficulty date: July 30, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT 4219 - IAH-AMA - THE CREW REPROTED THAT THE NR 2 GENERATOR OFF BUS LIGHT ILLUMINATED.  THE AIRCRAFT LANDED AT AMA WITHOUT INCIDENT WHERE MAINTENANCE FOUND THE NR 2 GENERATOR TO HAVE SHORTED INTERNALLY, BURNING AND SPLITTING THE HOUSING.  MAINTENANCE REMOVED AND REPLACED THE GENERATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
